# SDR DALA14017033155

- Difficulty date: March 15, 2014
- Submitted: March 18, 2014
- Operation: Air carrier
- Aircraft: N355NB
- Make and model: Airbus A319-114
- Aircraft serial: 1839
- Aircraft time: 31,233 hours, 16,197 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON  WING TOP SKIN BETWEEN RIBS 19 & 20.  REWORKED AND  FOUND WITHIN LIMITS IAW SRM 57-21-11.
